U.S. doctors online nowAsk doctors free
CA
A 45-year-old member asked:

how will non steroidal anti inflammatory overdose affect my health going forward?

2 doctor answers2 doctors weighed in
Dr. Ritesh Rathore
Hematology and Oncology 30 years experience
Ulcers, Kidney prob: The commonest problem is stomach ulcers leading to bleeding and anemia. Also, many patient end up with kidney damage which may be potentially permanent.
Dr. John Washburn
Family Medicine 20 years experience
Kidney and stomach: These are the two areas most affected. Nsaids can cause erosion of the stomach lining and lead to ulcers and bleeding. They can also cause acute renal failure, especially if taken in large doses. If everything looks fine after an overdose then there shouldn't be any long-term problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

I've developed a high tolerance for a drug. Does this mean i'm less likely to overdose?

2 doctor answers5 doctors weighed in
Dr. James Fox
Psychiatry 14 years experience
No: It may mean you are more likely to overdose since it will require more drug to achieve the same desired effect. The best way to avoid overdose is not to take the drug in the first place. Believing one is safe from overdosing is the fastest way to end up overdosing.
CA
A 44-year-old member asked:

Are there natural anti-inflammatory medications I can use to treat my colitis?

2 doctor answers4 doctors weighed in
Dr. Ronald Kline
Specializes in Colon and Rectal Surgery
Yes: Any natural anti-inflammatory agent may be helpfull, such as omega-3 fatty acids, vitamin e, Alpha lipoic acid. Probiotics will help maintain the natural bacterial flora of the GI tract. Dhea may help with cortisol balance. Most of these can be taken with medications, but before you start any of these or other supplments you need to talk with your doctor to prevent side effects.
CA
A 53-year-old member asked:

Can anti-inflammatory medications cure hydroceles?

3 doctor answers7 doctors weighed in
Dr. Marvalyn DeCambre
Urology 24 years experience
No: The answer is no in general. Hydroceles are due commonly to anatomic problem a persistent opening exist when it shouldn't-congenital hydrocele.These resolve with resolution of the anatomical problem i.e. The spontaneous closure of the opening; rarer is the percent reactive hydroceles: these exist because of trauma/injury-these will resolve with time (nsaids (nonsteroidal anti-inflammatories help).
A 50-year-old member asked:

Is it possible for doctors to accidentally overdose someone on radiation therapy?

3 doctor answers6 doctors weighed in
Dr. Reza Shirazi
Radiation Oncology 20 years experience
Yes: But it is extremely rare, there is lots of quality assurance and double and triple checking to assure correct dosing.
CA
A 39-year-old member asked:

I accidentally overdosed on loratadine. What can I do?

2 doctor answers5 doctors weighed in
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Nothing: Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe. The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 7, 2017

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.